WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
My ward age is 14 yrs old, in the month of September 2012, he suffered from fever and some blue spots started appearing on his body, on the basis of bone marrow biopsy report Doctor told us that it was ITP. The treatment of hematologist started 40 mg Steroids (Omnacortil) started. My ward is now abnormal condition and no improvement thereafter and his platelets counts decreases continuously. 3 month back his nose started bleeding suddenly and he admitted in the hospital and was given 1 Unit SDP (single donor platelets) after 1 week all platelets got discharged and his platelets counts were 19000, than a tablet called “Revolade” 50 mg started but there was no response from this tablets, after that doctor advised us for spleen ectomy. We planned for this operation for spleen ectomy on 18 march 2013 but his platelets counts did not get increased even after the surgery. According to the doctor there was response from this surgery and his platelets count are now 25000 only. He is taking 40mg of steroids at this time. Please suggest us what can we do now. Thanks in adv.
I am sorry to hear about your ward. At times H pylori infection of the gut causes platlet count to remain low despite treatment. This infection can be diagnosed by a carbon urea breath test. Treating this infection often improves the platelet count. Other than this other treatments have been tried. If there is no H pylori infection, then you can ask your doctor about novel drugs being tried. Please discuss with your doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.